Alert archive / Minnesota / Special Weather Statements in 2015

Special Weather Statement, NWS Twin Cities, MN

August 6, 2015Todd County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Aug 6, 2015, 4:18 PM CDT for Todd County, Minnesota. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2015, 4:18 PM CDT (21:18 UTC)
Expired
Aug 6, 2015, 5:00 PM CDT
In force
42 min
Issued by
NWS Twin Cities, MN

County Todd County, MN

The radar

The Minneapolis radar (KMPX), 163 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.3 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2015-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2015-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
960 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

782 
WWUS83 KMPX 062118
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
418 PM CDT THU AUG 6 2015
 
MNZ042-062200-
TODD-
418 PM CDT THU AUG 6 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN TODD COUNTY...

AT 417 PM CDT...A STRONG THUNDERSTORM WAS NEAR LAKE OSAKIS...OR 16
MILES EAST OF ALEXANDRIA...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LONG PRAIRIE...OSAKIS...BROWERVILLE...GREY EAGLE...LAKE OSAKIS...
LITTLE SAUK...ROUND PRAIRIE...BURTRUM...WEST UNION...NORTH SHORE...
LONG PRAIRIE AIRPORT AND CLOTHO.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 116 AND 119.
 U.S. HIGHWAY 71 BETWEEN MILE MARKERS 173 AND 194.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
WEST CENTRAL MINNESOTA.

LAT...LON 4609 9467 4577 9465 4579 9514 4602 9515
      4610 9514
TIME...MOT...LOC 2117Z 268DEG 26KT 4593 9502 
$$

JLT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Aug 6, 4:04 PM CDT, 14 minutes earlier.

Area forecast discussion, Aug 6, 4:04 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
404 PM CDT THU AUG 6 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 345 PM CDT THU AUG 6 2015

CURRENT SURFACE PRESSURE ANALYSIS INDICATES A LOW MOVING TO THE EAST
ACROSS EASTERN SD WITH A WARM FRONT STRETCHED OUT ACROSS WEST
CENTRAL AND SOUTHWEST MINNESOTA. IN ADDITION...A PRONOUNCED
SHORTWAVE IS CURRENTLY NOSING INTO THE FORECAST AREA THIS AFTERNOON.
SOLAR HEATING IS YIELDING SBCAPE BETWEEN 15000-2500 J/KG IN THE
WESTERN FORECAST AREA. THEREFORE...WE ARE SEEING NUMEROUS
THUNDERSTORMS WITH DEEP CORES IN THIS AREA. THERE IS SUFFICIENT DEEP
LAYER EFFECTIVE SHEAR TO PRODUCE MULTICELL TO SUPERCELL STRUCTURE.
THIS SUPPORTS WHAT WE'RE SEEING ON RADAR...WITH A COUPLE HEALTHY
MESOCYCLONES. THESE STORMS WILL CONTINUE EAST AHEAD OF THE LARGE
SCALE FORCING THAT IS MOVING THIS WAY. STORM COVERAGE SHOULD
INCREASE...BUT THE SEVERITY OF CONVECTION IS ALSO EXPECTED TO
DIMINISH BY THE TIME THE STORM MAKE IT INTO EASTERN MN AND WESTERN
WI DUE TO LESS INSTABILITY. THE HAIL AND WIND THREAT IN
WESTERN/CENTRAL MN WILL HE HIGHEST BETWEEN 4 PM AND 9 PM. THERE IS
ALSO A CHANCE OF A TORNADO OR TWO LATE THIS AFTERNOON IN WESTERN MN
GIVEN THE NW-SE ORIENTATED BOUNDARY...LOWER LCL VALUES...AND MODEST
0-3KM CAPE AND 0-1KM SHEAR. THE COLD FRONT WILL PASS THROUGH THE
AREA TOMORROW MORNING AND SHIFT THE CONVECTION FARTHER EAST INTO
WISCONSIN.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 345 PM CDT THU AUG 6 2015

THE LONG TERM CONCERN REMAINS THE CONVECTIVE THREAT OVER THE
WEEKEND...WITH DRYING AND A WARMING TREND DEVELOPING INTO NEXT
WEEK.

THE INITIAL RAIN THREAT WILL BE LATE FRIDAY NIGHT INTO SATURDAY.
ASSOCIATED WITH THE NEXT FRONTAL SYSTEM DROPPING INTO THE REGION
FROM NORTHERN MN AND THE DAKOTAS. MCS DEVELOPMENT WILL BE POSSIBLE
OVER NEBRASKA/SOUTH DAKOTA REGION LATER FRIDAY NIGHT AS A WAVE
TOPS THE UPPER RIDGE. THE MAIN TROUGH DIGS A BIT SOUTH OVER HE
DAKOTAS AND MN DRAGGING A FRONTAL BOUNDARY INTO NORTHWEST MN. WILL
CONTINUE THE SMALLER CHANCE POPS FOR THIS AS IT MOVES INTO THE
AREA.

THEN TIMING OF THE TRANSLATION OF THE UPPER TROUGH AND ATTENDANT
SURFACE FRONT WILL BE THE MAIN ISSUE FOR THE REST OF THE WEEKEND
AND EARLY MONDAY. WILL CONTINUE THE CHANCE POPS DEVELOPING OVER
THE ENTIRE CWA INTO SATURDAY NIGHT...AND EXITING THE SUNDAY
NIGHT/MONDAY MORNING. THE BEST CHANCE APPEARS TO BE WITH THE
FRONTAL PASSAGE SUNDAY AFTERNOON/SUNDAY NIGHT.

THEREAFTER...THE LONG RANGE MODELS ARE IN GOOD AGREEMENT WITH
HEIGHTS RISING OVER THE CENTRAL CONUS AS THE EASTERN CONUS TROUGH
MOVES EAST. THIS SHOULD PROVIDE A DRY TREND FOR THE AREA THROUGH
AT LEAST MIDWEEK...ALONG WITH A WARMING TREND THROUGH THURSDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 118 PM CDT THU AUG 6 2015

THERE ARE PLENTY OF LIGHT SHOWERS HANGING AROUND SOUTHERN MN AND
WESTERN IA...BUT WE ARE GETTING A TEMPORARY BREAK IN THE
THUNDERSTORM ACTIVITY...HOWEVER...THERE IS MORE ACTIVITY
APPROACHING FROM THE DAKATOS AND WEST CENTRAL MN. WE EXPECT
ANOTHER ROUND OF STORMS TO FORM LATE THIS AFTERNOON AND EVENING
AND MOVE EAST WITH TIME. WE THINK THE 2ND AND POSSIBLE 3RD ROUND
OF STORMS WILL IMPACT THAT TAF SITES BETWEEN MAINLY 5PM TO 3AM.
MVFR/IFR CEILINGS AND VIS RESTRICTIONS ARE EXPECTED WITH THE
POTENTIALLY HEAVY DOWNPOURS. LOW CEILINGS COULD LINGER THROUGH
TOMORROW MORNING.

KMSP...

WE ARE CONFIDENT THERE WILL BE AT LEAST ONE MORE /POSSIBLY TWO/
MORE ROUNDS OF SHOWERS AND STORMS OVER THE NEXT 6-12 HOURS. THE
FIRST MIGHT BE A LITTLE EARLIER THAN PREVIOUS FORECASTS INDICATED
AND IMPACT THE AIRPORT FOR AT LEAST A PORTION OF THE EVENING RUSH.

/OUTLOOK FOR KMSP/
FRI NIGHT...VFR. WINDS LIGHT AND VRB BECOMING S 5-10 KT.
SAT...MVFR CIGS PSBL LATE...CHC OF -TSRA. S WINDS 5-10KT.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...CLF
LONG TERM...DWE
AVIATION...CLF
Hazardous weather outlook, Aug 6, 12:59 PM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1259 PM CDT THU AUG 6 2015

MNZ041-042-047>049-054>058-064-065-073-074-071800-
DOUGLAS-TODD-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-REDWOOD-BROWN-
1259 PM CDT THU AUG 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHWEST MINNESOTA AND
WEST CENTRAL MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS LATER TODAY
AND TONIGHT. A FEW STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING
WINDS...AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NON-SEVERE THUNDERSTORMS MAY CONTINUE INTO EARLY FRIDAY
MORNING...WITH ADDITIONAL THUNDERSTORM CHANCES LATE FRIDAY NIGHT
THROUGH MONDAY. THE RISK OF SEVERE WEATHER APPEARS LOW AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED.

MNZ043>045-050>053-059>063-066>070-075>078-082>085-091>093-
WIZ014>016-023>028-071800-
MORRISON-MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-
WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-MCLEOD-SIBLEY-CARVER-
SCOTT-DAKOTA-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
1259 PM CDT THU AUG 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NUMEROUS SHOWERS AND THUNDERSTORMS ARE LIKELY BEGINNING LATE THIS
AFTERNOON AND LASTING INTO TONIGHT. A FEW STRONG STORMS ARE
POSSIBLE LATER ON TODAY AND TONIGHT. HAIL AND WIND CAN NOT BE
RULED OUT...BUT WE THINK THE BIGGEST HAZARD IS THE HEAVY RAIN
THREAT AND POTENTIAL FOR FLASH FLOODING IN URBAN AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NON-SEVERE THUNDERSTORMS MAY CONTINUE INTO EARLY FRIDAY
MORNING...WITH ADDITIONAL THUNDERSTORM CHANCES LATE FRIDAY NIGHT
THROUGH MONDAY. THE RISK OF SEVERE WEATHER APPEARS LOW AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Aug 6, 3:16 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
316 PM CDT THU AUG 6 2015

MNZ041-042-048-049-055-057-062115-
STEARNS-KANDIYOHI-DOUGLAS-POPE-SWIFT-TODD-
316 PM CDT THU AUG 6 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN STEARNS...
POPE...EASTERN DOUGLAS...NORTHWESTERN KANDIYOHI...WESTERN TODD AND
NORTHEASTERN SWIFT COUNTIES...

AT 316 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ALMORA TO NEAR LAKE HASSEL...AND MOVING EAST AT
30 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
ALEXANDRIA...SAUK CENTRE...LONG PRAIRIE...GLENWOOD...OSAKIS...
STARBUCK...NEW LONDON...BROWERVILLE...BROOTEN...BELGRADE...CLARISSA
AND EAGLE BEND.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 97 AND 132.
 U.S. HIGHWAY 12 BETWEEN MILE MARKERS 45 AND 48.
 U.S. HIGHWAY 8 IN MINNESOTA NEAR MILE MARKER 6.
 U.S. HIGHWAY 71 BETWEEN MILE MARKERS 134 AND 209.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4624 9484 4526 9488 4528 9558 4611 9548
      4611 9515 4623 9514
TIME...MOT...LOC 2016Z 266DEG 28KT 4623 9544 4536 9554

JLT
Special weather statement, Aug 6, 4:07 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
407 PM CDT THU AUG 6 2015

MNZ054-064-062200-
YELLOW MEDICINE-LAC QUI PARLE-
407 PM CDT THU AUG 6 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN YELLOW MEDICINE AND
SOUTHWESTERN LAC QUI PARLE COUNTIES...

AT 406 PM CDT...A STRONG THUNDERSTORM WAS NEAR CLEAR LAKE...MOVING
EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CANBY...DAWSON...PORTER...PROVIDENCE...ST. LEO...BURR AND FLORIDA
CREEK WILDLIFE MANAGEMENT AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 U.S. HIGHWAY 212 BETWEEN MILE MARKERS 8 AND 22.
 U.S. HIGHWAY 75 BETWEEN MILE MARKERS 95 AND 105.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
WEST CENTRAL MINNESOTA.

LAT...LON 4490 9645 4500 9601 4463 9595 4463 9632
      4464 9645
TIME...MOT...LOC 2106Z 269DEG 29KT 4477 9659

JLT
Local storm report, Aug 6, 4:13 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
413 PM CDT THU AUG 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TORNADO          4 W SUNBURG             45.35N 95.32W
08/06/2015                   SWIFT              MN   STORM CHASER

            SPOTTED OVER A FARM FIELD

&&

CARLYON
Special weather statement, Aug 6, 4:18 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
418 PM CDT THU AUG 6 2015

MNZ042-062200-
TODD-
418 PM CDT THU AUG 6 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN TODD COUNTY...

AT 417 PM CDT...A STRONG THUNDERSTORM WAS NEAR LAKE OSAKIS...OR 16
MILES EAST OF ALEXANDRIA...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LONG PRAIRIE...OSAKIS...BROWERVILLE...GREY EAGLE...LAKE OSAKIS...
LITTLE SAUK...ROUND PRAIRIE...BURTRUM...WEST UNION...NORTH SHORE...
LONG PRAIRIE AIRPORT AND CLOTHO.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 116 AND 119.
 U.S. HIGHWAY 71 BETWEEN MILE MARKERS 173 AND 194.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
WEST CENTRAL MINNESOTA.

LAT...LON 4609 9467 4577 9465 4579 9514 4602 9515
      4610 9514
TIME...MOT...LOC 2117Z 268DEG 26KT 4593 9502

JLT

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 3:16 PM CDTSpecial Weather StatementMPXDouglas, Pope, Todd59 min
Aug 6, 4:07 PM CDTSpecial Weather StatementMPXLac qui Parle53 min
Aug 6, 4:09 PM CDTTornado Warning Tornado observedMPXKandiyohi, Swift36 min
Aug 6, 4:44 PM CDTTornado WarningMPXKandiyohi31 min
Aug 6, 4:54 PM CDTSevere Thunderstorm WarningMPXMorrison, Todd30 min
Aug 6, 5:13 PM CDTSevere Thunderstorm WarningMPXYellow Medicine32 min
Aug 6, 5:14 PM CDTTornado Warning Tornado observedMPXKandiyohi31 min
Aug 6, 5:23 PM CDTTornado WarningMPXYellow Medicine37 min
Aug 6, 5:29 PM CDTFlash Flood WarningMPXKandiyohi3 hr
Aug 6, 5:45 PM CDTTornado WarningMPXKandiyohi30 min
Aug 6, 5:46 PM CDTSevere Thunderstorm WarningMPXYellow Medicine44 min
Aug 6, 6:10 PM CDTTornado Warning Tornado observedMPXMeeker, Stearns23 min
Aug 6, 6:33 PM CDTSpecial Weather StatementMPXRedwood, Renville57 min

Nearby

Special Weather Statements in Minnesota, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.